# SDR SWIA2021062859092

- Difficulty date: April 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORMER P/N 601R318034-5 HAS MULTIPLE AREAS OF CORROSION ON OUTER AND INNER SKIN ATTACH FLANGES (MARKED)     (C-CHECK RO 6/22/2021)    AFT FORMER FOUND TO BE OUT OF LIMITS, REMOVED AFT FORMER AND REPLACED WITH SERVICEABLE UNIT, REF CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND BOMBARDIER DWG 601R31702 REV -N.  LEAK NOTED.  SEE JOB 91506095 OP 249 CAMP 22972811 FOR CORRECTIVE ACTION / COMPLIED WITH 51-900-1002-SKY
